I had a prostatectomy in 2004 but the operation left a "positive right margin". My PSA never went to 0.00 but stayed at 0.04. After 4 1/2 years (early 2009) it was at 0.14 and radiation was prescribed. In mid 2012 my PSA went from .14 to .72 in about a 4 month period. Casadex was prescribed and the PSA went to .14 in a short time then in a matter of days it went back to .24 and I was prescribed Nilandron. After having been on Nilandron for about 3 weeks my PSA is at 0.14 again but since I have been taking the anti-androgens I have had semi to severe pain in my lower left side. The best way I can describe the pain is that it feels like when you receive a hit to your testicles and it hurts up into your abdomen. I recently received a bone scan and an ultra sound of my testicles and both were negative. Question: Could this pain be the result of the anti-androgens doing what they do or is there something else I should be considering as a possible cause?
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.